# SDR SWAA2020030442121

- Difficulty date: February 25, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 241AEF HAS STRAND DAMAGE ON UPPER SURFACE         STRAND DAMAGE TO UPPER SURFACE OF FLOOR PANEL 241AEF HAS BEEN REPAIRED IAW SRM 53-00-50-2R-4 AND SRM 53-00-50-2R-5. 59907U 03/03/2020
